MathSciNet Relay Station
MathSciNet bibliographic data
MR637036 (83k:06020) 06F25 (46A40 46J20 54C40)
Huijsmans, C. B.; de Pagter, B. Ideal theory in $f$-algebras. Trans. Amer. Math. Soc. 269 (1982), no. 1, 225–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement